| Model Number |
0166L16 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the balloon would not inflate, when inserted.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the balloon would not inflate, when inserted.